I’ve just started taking this medication. Can anyone share their experience of how long the tired/ groggy feeling the next morning lasts please?
It may just be a matter of giving it a little time as side effects usually resolve within just days to a week or two... and they generally lessen along the way.
You should report side effects to your health care provider anyway so give a call and get their advice, especially if the tired feelings are severe or persist.
I recently started taking mirtazapine and the groggy feeling was pretty bad for up to about 10 days, where I felt sleepy throughout the day. The sleepiness is wearing off now.
Yes I have been on Mirtazapine for ten days now feel very groggy and not very sharp 15mg.Stick with it???
I've been taking this a few months now and only recently just started taking double the dosage (30) and feel groggy pretty much the whole day. It also gives me brain fog and makes me feel kinda high. I notice this especially when I'm out at night - it feels like I'm not really there, it's really weird. In terms of sleep though, I sleep really well because of this drug, but that's about it in terms of what it's helped.
- Mirtazapine Information for Consumers
- Mirtazapine Information for Healthcare Professionals (includes dosage details)
- Side Effects of Mirtazapine (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.